# SDR AWXA0002195

- Difficulty date: August 1, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 65163007
- Part serial: NSN
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Crack LBL 4.8 WL 214 BS 178 Blkhd web fwd side beneath strapC: cut-out damage & installed doubler IAW B757-300 SRM 53-10-08 pgs 286-291
